MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID TYPE I (AU); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID TYPE I (AU); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-31
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported by customer that cardiosave intra-aortic balloon pump (iabp) had powercord not retract.During repair of the retractable power cord but found that the cord is damaged.No harm and injury reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h6, h11.Correction fields: h6(investigation finding, health effect - impact code).
 
Event or Problem Description
N/a.
 
Event or Problem Description
It was reported by customer that cardiosave intra-aortic balloon pump (iabp) had powercord not retract.During repair of the retractable power cord but found that the cord is damaged.No harm and injury reported.No patient involved.
 
Additional Manufacturer Narrative
Due to character limit in e1: full initial reporter's name: (b)(6).Updated fields: b4, b5, b6, d10, e1, g1, g3, g6, h2, h6, h11.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6- (type of investigation, investigation findings, investigation conclusion, component code) and h11.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that they were able to repair the retractable power cord but found that the cord is damaged.The customer declined quotation as they don't want to repair.Should repairs be done at a later time the investigation will be reopened.

Brand Name
CARDIOSAVE HYBRID TYPE I (AU)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22714868
Report Number2249723-2025-0003377
Device Sequence Number9923992
Product Code DSP
UDI-Device Identifier10607567109053
UDI-Public(01)10607567109053
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-31
Device Catalogue Number0998-00-0800-31
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer12/05/2025
01/21/2026
01/23/2026
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date12/08/2025
01/23/2026
01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; UNKNOWN.
Patient SexUnknown